# SDR MASA2010090600960

- Difficulty date: September 4, 2010
- Submitted: September 6, 2010
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 14,533 hours, 11,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT 2 CEILING EMERGENCY LIGHTS INOP.  R2 AFT 2 E LIGHT BULBS.
